# SDR DHL2001745016

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALTITUDE SELECTOR MODE WHEN ENGAGED, WILL START TO PORPOISE IN BOTH A & B MODE.  REMOVED AND REPLACED AUTOPILOT CONTROL PANEL AND PERFORMED OPS CHECK IAW B727 MM 22-11-181.  OPS CHECK GOOD.
